It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Retin-a micro is a long term drug,,, it takes a while to see real results,, and it ussually get worse and then better for the long term..... the way your using is not how it was designed to work,,, maybe your skin clears up and it just happens to be aqt the same time,,, if anything i would think it would make your skin worse the way you are using it,,, you should try it for 2 months,,, weeks 3-6 can be touhgt sometimes tho... it cause a break out and then it starts clearing your entire face... good luck... "gettingclear7"





All times are GMT -7. The time now is 04:44 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!